# SDR A6WA201643940

- Difficulty date: May 25, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 34,452 hours, 32,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR DIFFICULT TO OPEN.  CLEANED PUSHRODS, PIVOTS, ARMS, SPRING ROD, PRESS VLV DOOR PIVOTS & INSPECTED ICE BREAK CABLE.  LUBED ALL AFFECTED MOVING PARTS ASSOCIATED WITH INNER & OUTER DOOR HANDLE IAW 12-20-52 AS APPLICABLE.  OPERATIONS CHECKED GOOD IAW AMM 52-11-00.
